Alert archive / Illinois / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 207, NWS Lincoln, IL

November 5, 2005McLean County, Woodford County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Nov 5, 2005, 9:36 PM CST for McLean County, Woodford County, Illinois. It was in force for 54 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 5, 2005, 9:36 PM CST (03:36 UTC)
Expired
Nov 5, 2005, 10:30 PM CST
In force
54 min
Issued by
NWS Lincoln, IL
Area
Counties, with a storm outline in the text

Counties McLean County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 64 km from the middle of the area, began a volume at 03:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 5, 9:50 PM CSTTSTM WND DMGStanford, ILPORTION OF ROOF RIPPED OFF OLYMPIA HIGH SCHOOL. FENCING DAMAGED AT BASEBALL FIELD.
Nov 5, 9:58 PM CSTTSTM WND GST 50Bloomington, IL50 TO 60 MPH WIND GUST...ESTIMATED
Nov 5, 10:00 PM CSTTSTM WND DMGColfax, IL12 POWER POLES DOWN. TIME ESTIMATED.
Nov 5, 10:00 PM CSTHAIL 1Mclean, IL
Nov 5, 10:02 PM CSTTSTM WND DMG2 E Lexington, ILMETAL MACHINE SHED DESTROYED. ANOTHER ONE HAD WALLS BLOWN OUT. 2-STORY CORN CRIB BARN TWISTED AND SHEARED ABOUT 2 FEET OFF GROUND. TIME ESTIMATED.
Nov 5, 10:08 PM CSTTSTM WND DMG3 Se Colfax, IL45 FOOT TALL PINE TREE TWISTED AT 10 FT ELEVATION, AND ANOTHER BROKEN AT 20 FT ELEVATION. 10 INCH BRANCHES BROKE. 30 FOOT APPLE TREE UPROOTED, ANOTHER ONE BROKEN OFF AT GROUND LEVEL.
Nov 5, 10:12 PM CSTTSTM WND DMG7 Se Chenoa, IL10 X 20 FT SHED MOVED ABOUT 30 FEET. DOOR BLOWN OFF SHED. TIME ESTIMATED.
Nov 5, 10:15 PM CSTTSTM WND DMG1 E Lexington, ILSEVERAL TREES DOWN. SOME FELL ON HOUSE AND GARAGE CAUSING DAMAGE.
Nov 5, 10:15 PM CSTTSTM WND DMG3 Sw Anchor, ILBARN WALL COLLAPSED. PART OF METAL ROOF BLOWN 150 FEET AND WRAPPED AROUND A TREE.
Nov 5, 10:17 PM CSTTSTM WND DMG7 Nw Anchor, ILDOORS BLOWN OFF A METAL SHED. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 5, 9:30 PM CSTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.6 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2005-11-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 659 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2005-11-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 197 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
659 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
710 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
197 m²/s²
0-3 km storm-relative helicity
270 m²/s²
Significant tornado parameter
0.6
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 060337
SVRILX
ILC113-203-060430-
/O.NEW.KILX.SV.W.0207.051106T0336Z-051106T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
936 PM CST SAT NOV 5 2005

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN WOODFORD COUNTY IN CENTRAL ILLINOIS
  MCLEAN COUNTY IN CENTRAL ILLINOIS

* UNTIL 1030 PM CST

* AT 930 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 11 MILES WEST OF GOODFIELD TO
  MCLEAN...OR ALONG A LINE EXTENDING FROM 8 MILES EAST OF PEKIN TO 10
  MILES NORTHEAST OF LINCOLN...AND WAS MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  EUREKA
  HEYWORTH
  DANVERS
  CARLOCK
  SECOR
  NORMAL
  BLOOMINGTON
  ROANOKE

OTHER LOCATIONS IN THE WARNING INCLUDE...ANCHOR...ARROWSMITH...
CHENOA...COLFAX...CONGERVILLE...COOKSVILLE...DOWNS...EL PASO...
ELLSWORTH...GRIDLEY...HUDSON...KAPPA...LEXINGTON...PANOLA...PLEASANT
HILL...TOWANDA...SHIRLEY...CROPSEY...HOLDER...LE ROY...SAYBROOK AND
STANFORD.

A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. REMEMBER...
SEVERE THUNDERSTORMS MAY PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4076 8893 4075 8859 4064 8859 4062 8856
      4061 8847 4042 8847 4030 8883 4029 8927
      4062 8927 4063 8932 4074 8932 4076 8936
      4089 8894

$$

BAK
2 follow-up statements
000 
WWUS53 KILX 060401
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1000 PM CST SAT NOV 5 2005

ILC113-203-060430-
/O.CON.KILX.SV.W.0207.000000T0000Z-051106T0430Z/
MCLEAN-WOODFORD-
1001 PM CST SAT NOV 5 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CST
FOR MCLEAN AND SOUTHEASTERN WOODFORD COUNTIES...

AT 959 PM CST...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES
NORTH OF PANOLA TO 5 MILES SOUTH OF GRIDLEY TO HOLDER...OR ALONG A
LINE EXTENDING FROM 16 MILES NORTHEAST OF EUREKA TO 14 MILES NORTH OF
BLOOMINGTON TO 11 MILES SOUTHEAST OF BLOOMINGTON...MOVING NORTHEAST
AT 50 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  LEXINGTON.
  COOKSVILLE.
  CHENOA.
  SAYBROOK.
  COLFAX.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4076 8893 4075 8859 4064 8859 4062 8856
      4061 8847 4042 8847 4030 8883 4029 8927
      4062 8927 4063 8932 4074 8932 4076 8936
      4089 8894

$$

&

BAK
000 
WWUS53 KILX 060428
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1027 PM CST SAT NOV 5 2005

ILC021-060445-
/O.CON.KILX.SV.W.0208.000000T0000Z-051106T0445Z/
CHRISTIAN-
1027 PM CST SAT NOV 5 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CST
FOR CHRISTIAN COUNTY...

AT 1026 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES EAST OF MOUNT AUBURN TO 6 MILES SOUTHEAST OF
VANDERVILLE...OR ALONG A LINE EXTENDING FROM 13 MILES SOUTHWEST OF
DECATUR TO NOKOMIS...MOVING EAST AT 45 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
    TAYLORVILLE.
    STONINGTON.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3964 8954 3964 8950 3968 8949 3969 8943
      3974 8943 3975 8933 3979 8929 3978 8918
      3939 8906 3936 8913 3936 8953

$$

BARNES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 5, 8:30 PM CST, 1 hour 6 minutes earlier.

Area forecast discussion, Nov 5, 8:30 PM CST, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
830 PM CST SAT NOV 5 2005

.DISCUSSION...
COLD FRONT OVER CENTRAL MISSOURI IS ACCELERATING AND BEGINNING TO
CATCH UP TO LINE OF SEVERE STORMS MOVING INTO WESTERN COUNTIES.
STRONG MID-LEVEL WAVE OVER EASTERN KANSAS IS ALSO APPROACHING STORM
WITH 80+ KT 300 MB JET.  AS WAVE...FRONT...AND ANTECEDENT LINE
CONVERGE OVER WESTERN ILLINOIS...SEVERE WEATHER WILL LIKELY CONTINUE
WITH DAMAGING WINDS THE PRIMARY THREAT. SHEAR MAY BE SUFFICIENT FOR
BRIEF TORNADOES NEAR BOUNDARIES.

WILL NOT ALTER CURRENT FORECAST WHICH EMPHASIZES SEVERE WEATHER
THREAT THROUGH 08Z.

&&

.PREV DISCUSSION...
MAIN CONCERN THIS FCST PACKAGE WITH SEVERE POTENTIAL THIS EVENING
AND THEN WITH NEXT SIGNIFICANT SHORTWAVE AND FRONTAL PASSAGE MID
WEEK. MODELS SIMILAR NOW WITH THIS EVENINGS SYSTEM AS IT TRACKS
QUICKLY ACRS THE MID-MISSISSIPPI VALLEY. SOME MODEL DIFFERENCES
SEEN WITH THE SYSTEM APPROACHING THE STATE LATE TUESDAY AND
WED...ESPECIALLY WITH THE WARM ADVECTION PRECIP THREAT DEPICTED FOR
LATE MONDAY NIGHT AND TUESDAY OVER OUR NORTHERN COUNTIES. FOR NOW...
WL TEND TO SIDE MORE WITH THE GFS AS IT HAS SHOWN GOOD CONSISTENCY
WITH THIS SYSTEM.

SHORT TERM...TONIGHT THROUGH TUESDAY...
LATEST SFC ANALYIS INDICATING LOW PRESSURE OVER SE KANSAS WITH A
WARM FRONT STRETCHING FROM THE LOW INTO NRN MO AND AT OR JUST NORTH
OF GALESBURG AND LACON. SCATTERED THUNDERSTORMS DEVELOPED IN THE
STRONG WARM ADVECTION ZONE WHICH STRETCHED FROM NE OKLAHOMA INTO
CNTRL MO AND SW IL THIS MORNING. AS MAIN SHORTWAVE ENERGY DROPS INTO
KS THIS AFTN...SFC PRESSURE FALLS WILL CONTINUE OVER THE REGION
ALLOWING THE BOUNDARY TO SHIFT FURTHER NORTH INTO NRN IL BY LATE
AFTN. FOCUS THEN SHIFTS TO THE WEST WHERE STORMS SHOULD FIRE LATE
THIS AFTN OR EVENING AS CAP WEAKENS AHEAD OF STRONG SPEED MAX AND
700-500 MB COLD ADVECTION. U OF I MESOSCALE MODEL SUGGESTING THAT
THE TIME FRAME FROM 22Z-01Z THERE SHOULD BE A SIGNIFICANT INCREASE
IN CONVECTON ACRS THE FCST AREA. BASED ON THE UPSTREAM SOUNDING
AT SGF...WONDER IF THAT MAY BE TOO QUICK. ALL THE FCST SOUNDINGS
SUGGEST THAT THE PRIMARY THREAT WOULD BE WITH STRAIGHT LINE WIND
DAMAGE THIS EVENING...HOWEVER IF CELLS CAN BREAK THRU THE CAP
EARLIER THAN EXPECTED...SOME DISCRETE SUPERCELLS WILL BE POSSIBLE
OUT AHEAD OF THE MAIN LINE...WHICH COULD POSE A THREAT FOR NOT ONLY
LARGE HAIL...BUT FOR AN ISOLATED TORNADO. CONVECTIVE LINE SHOULD
SWEEP THROUGH OUR FCST AREA QUICKLY THIS EVENING AND PROBABLY BE
EAST OF THE STATE BY 09Z. AFTER THAT...THE CONCERN WILL BE WITH THE
DEEPENING LOW TO OUR NORTH AND GRADIENT WINDS ACRS OUR AREA THRU
SUNDAY MORNING. WILL BE CLOSE TO ADVSY CRITERIA LATE TONIGHT AND
SUNDAY MORNING...BUT WITH SYSTEM MOVING SO QUICKLY AWAY FROM OUR
AREA AND AFTR COLLABORATION WITH SURROUNDING OFFICES TO THE NORTH
AND EAST...HAVE DECIDED TO HOLD OFF ANY HEADLINES.

QUIET WX RETURNS TO CNTRL IL FOR SUNDAY AS HIGH PRESSURE SETTLES IN
FOR ABOUT A 24 TO 36 HOUR PERIOD. BEST COLD ADVECTION BEHIND
DEPARTING LOW WILL BE TO OUR NORTH AND EAST...AND WITH ANY WRAP AROUND
CLOUDS PUSHING AWAY FROM OUR AREA DURING THE AFTN...WE SHOULD SEE TEMPS
CLIMB TO THE UPPER 50S TO LOWER 60S...OR CLOSE TO GUIDANCE. AS HIGH
PUSHES TO OUR EAST MONDAY AFTN AND EVENING...RETURN FLOW ALREADY SETTING
UP AND CONCERN FOR WARM ADVECTION PRECIP LATE MONDAY NIGHT OR
TUESDAY. MODELS HAVE BEEN HINTING AT THIS FOR A COUPLE OF DAYS NOW
AND MAY ADD SOME SLGT CHANCES AFTR MIDNIGHT MONDAY NIGHT AND INTO
THE DAYLIGHT HOURS OF TUESDAY. TEMPERATURES SHOULD REBOUND QUICKLY BY
TUESDAY WITH 850 TEMPS BACK TO AROUND +12C SUPPORTING AFTN HIGHS
BACK INTO AT LEAST THE LOWER 70S.

LONG TERM...WEDNESDAY THROUGH SATURDAY...
ENSEMBLES SHOWING QUITE A BIT OF SPREAD FOR THE SECOND HALF OF THE
FCST PERIOD WITH THE SHORTWAVE FCST TO DEEPEN IN TO OUR EAST...WHICH
WOULD BRING QUITE A BIT COLDER AIR INTO THE AREA FOR THE END OF THE
WEEK AND WEEKEND. WHERE THE MODELS ARE SHOWING SOME CONSISTENCY
IS ACRS THE PACIFIC NORTHWEST WHERE A STRONG WESTERLY FLOW IS FCST
TO CONTINUE...WHICH WOULD TRANSLATE TO A MORE PROGRESSIVE TROF ACRS THE
ERN US...AND NOT AS MUCH COLD AIR INTRUSION INTO OUR AREA. FOR NOW...WL
HOLD THE FORT WITH COOLER TEMPERATURES BEHIND THE MIDWEEK SYSTEM AND
NOT GET TOO AGRESSIVE WITH ANY COOL OFF FOR THE END OF THE WEEK.
STILL SOME UNCERTAINTY WITH THE PROGRESS OF THE MIDWEEK COLD FRONT WHICH
SOME MODELS SUGGEST MAY GET HUNG UP ACRS THE OHIO VALLEY AS IT BECOMES
PARALLEL TO THE UPPER FLOW. THIS WOULD LEAD TO RAIN CHANCES ACRS OUR
AREA EXTENDING THRU WED INTO THU. FOR NOW...WL LET A FEW MORE MODEL
RUNS IRON OUT THIS DIFFERENCE BEFORE MAKING ANY WHOLE-SALE CHANGES
IN THE DAY 5 AND 6 FORECAST.

&&

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
IL...NONE.

&&

BARKER/SMITH
Hazardous weather outlook, Nov 5, 11:15 AM CST, 10 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1115 AM CST SAT NOV 5 2005

ILZ027>031-036>038-040>057-061>063-066>068-071>073-061200-
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
1115 AM CST SAT NOV 5 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS ACROSS THE AREA
LATER THIS AFTERNOON AND EVENING. ISOLATED THUNDERSTORMS ARE
EXPECTED TO BECOME MORE NUMEROUS BY THIS EVENING. SOME OF THE
STORMS MAY BECOME SEVERE...WITH THE PRIMARY SEVERE WEATHER THREAT
BEING LARGE HAIL AND DAMAGING WIND GUSTS FROM 5 PM TO MIDNIGHT.
THERE IS ALSO A RISK OF ISOLATED TORNADOES SOUTHEAST OF THE ILLINOIS
RIVER. A COLD FRONT WILL THEN PUSH EAST ACROSS ILLINOIS TONIGHT...
ENDING THE THREAT FOR THUNDERSTORMS FROM WEST TO EAST BY 3 AM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND EVENING.

KMH

In the hours before

Local storm report, Nov 5, 8:44 PM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
844 PM CST SAT NOV 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     TSTM WND DMG     JACKSONVILLE            39.73N 90.23W
11/05/2005                   MORGAN             IL   LAW ENFORCEMENT

            POWER LINES BLOWN DOWN IN THE CITY OF JACKSONVILLE.

&&

KELLY
Local storm report, Nov 5, 8:59 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
859 PM CST SAT NOV 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND DMG     4 S BEARDSTOWN          39.95N 90.43W
11/05/2005                   CASS               IL   LAW ENFORCEMENT

            TREE DOWN ACROSS IL ROUTE 67.

0825 PM     HAIL             ARENZVILLE              39.88N 90.37W
11/05/2005  0.75 INCH        CASS               IL   LAW ENFORCEMENT

            IN ARENZVILLE.

&&

KELLY
Local storm report, Nov 5, 9:16 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
916 PM CST SAT NOV 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 PM     HAIL             PETERSBURG              40.01N 89.85W
11/05/2005  0.88 INCH        MENARD             IL   LAW ENFORCEMENT

            NICKEL SIZED HAIL REPORTED IN PETERSBURG.

0853 PM     TSTM WND DMG     OAKFORD                 40.10N 89.97W
11/05/2005                   MENARD             IL   LAW ENFORCEMENT

            POWER LINES DOWN IN OAKFORD.

&&

KELLY
Local storm report, Nov 5, 9:21 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
921 PM CST SAT NOV 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0909 PM     TSTM WND DMG     MASON CITY              40.20N 89.70W
11/05/2005                   MASON              IL   LAW ENFORCEMENT

            POWER LINES ALL OVER MASON CITY.

&&

KELLY
Local storm report, Nov 5, 9:32 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
932 PM CST SAT NOV 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 PM     HAIL             ELKHART                 40.02N 89.48W
11/05/2005  0.75 INCH        LOGAN              IL   EMERGENCY MNGR

            HAIL REPORTED IN ELKHART.

0927 PM     HAIL             HARTSBURG               40.25N 89.44W
11/05/2005  0.75 INCH        LOGAN              IL   EMERGENCY MNGR

            REPORT OF HAIL IN HARTSBURG.

0927 PM     HAIL             MIDDLETOWN              40.10N 89.59W
11/05/2005  0.75 INCH        LOGAN              IL   EMERGENCY MNGR

            HAIL FELL IN MIDDLETOWN.

&&

KELLY
Local storm report, Nov 5, 9:33 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
933 PM CST SAT NOV 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HAIL             LINCOLN                 40.15N 89.37W
11/05/2005  0.75 INCH        LOGAN              IL   NWS EMPLOYEE

            HAIL REPORTED IN LINCOLN.

&&

KELLY

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 8:02 PM CSTSevere Thunderstorm WarningILXMorgan, Scott43 min
Nov 5, 8:13 PM CSTSevere Thunderstorm WarningILXCass, Schuyler41 min
Nov 5, 8:39 PM CSTSevere Thunderstorm WarningILXFulton, Mason51 min
Nov 5, 8:45 PM CSTSevere Thunderstorm WarningILXMenard, Sangamon60 min
Nov 5, 9:07 PM CSTSevere Thunderstorm WarningILXLogan, Tazewell38 min
Nov 5, 10:07 PM CSTSevere Thunderstorm WarningILXChristian38 min
Nov 5, 11:10 PM CSTSevere Thunderstorm WarningILXMorgan30 min
Nov 5, 11:45 PM CSTSevere Thunderstorm WarningILXChampaign, Vermilion30 min
Nov 6, 1:23 AM CSTSevere Thunderstorm WarningILXLawrence37 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.